It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have made many posts to the "male side effects" thread over the past several months .These are side effects that I have had varying success in managing - but a possible new one has me more concerned. I've been on Strattera (80 mg/day) for about 1 1/2 years. I have had great success re: clarity, organization, focus, etc. Three months ago I went for a physical exam, unrelated to ADD, and a routine examination of my blood pressure showed a slight elevation to 130/80 (normally I run 120/70). Neither my health care provider or I were too concerned. This past week I've felt somewhat light headed, and I went to my employee health center and asked for my BP to be checked - it was 150/90. This was confirmed with a second reading. Time for concern.

I've read on the internet that Stratter should not be taken by those with high BP, and this may in fact be a side effect, but it never appeared during my initial year on the drug (I was in the clin. trial - BP measurements were taken bi-monthly) I've also read that it may cause high BP in children - but have not read anything about causing high BP in adults as well.

I've scheduled a full physical for later this week, but there's still so much not known about this drug............Any thoughts to share?
I have the same problem as you, although I have only been on it for a little under a month now (40 mg). Mine is hovering around 140-150 over 80-90, which scares me since I am only 20 and HBP does run in my family. I am going to try and reduce my sodium intake and raise my potassium first before I go do anything drastic.

I had hoped that it would be temporary, but by what you said, I am not so sure about that anymore.





All times are GMT -7. The time now is 07:20 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!